# SDR QXEA9900464

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 4940 · APU Start/Ignition System
- Part: Innitor
- Condition: Inoperative
- Location: Apu
- Part time: 27,328 hours
- Stage of operation: LD
- Nature of condition: A, J
- Precautionary procedure: H

## Discrepancy

BIL - DURING LANDING ROLL, BIL TOWER REPORTED FLAMES COMING FROM APU EXHAUST.  FIRST OFFICER NOTICED APU TGT 650 DEGRESS AND INCREASING.  SHUT DOWN APU.  MX DEFERED THE APU.  THE FOLLOWING DAY GEG MX GROUND RAN, FOUND AFTER APU WARMED UP IT HAD LOW OIL PRESSURE AND WOULD NOT START.  CONTINUED MEL.  ON 3/10/99 IN BOI, REPLACED APU.  OPS CHECK GOOD.  A/C RETURNED TO SERVICE.  THE APU WAS BOROSCOPED AND THE COMBUSTION LINER AND FUEL NOZZLE WERE INSPECTED WITH NO FINDINGS.  THIS UNIT WAS DETERMINED TO HAVE A BAD IGNITOR PLUG WHICH WAS REPLACED.  IT WAS RUN NUMEROUS TIMES WITHOUT INCIDENT AND HAS BEEN RETURNED TO SERVICE.
